# SDR SWIA202156825

- Difficulty date: January 7, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SIDE WEB IS HEAVILY CORRODED IN MULTIPLE LOCATIONS   (C-CHECK) RO 3/10/2021     REMOVED, DRILLED, LOCATED, AND INSTALLED NEW SERVICABLE PAX DOOR FWD SIDE WEB IAW CRJ SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01,51-42-14-001-001-A01,51-42-21-001-001-A01 AND 51-40-11-001-001-A01. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
